# SDR DL757081439

- Difficulty date: October 26, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N613DL
- Make and model: Boeing 757232
- Aircraft serial: 22820
- Aircraft time: 75,096 hours, 36,241 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 6145
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEVERAL EMERGENCY LIGHTS INOP IN PASSENGER COMPARTMENT.   REMOVED AND REPLACED L-2 DOOR EMERGENCY LIGHTS BATTERY PACK, AND RELAMPED SEVERAL EMERGENCY LIGHTS PER AMM 33-51-07-902-001 AND PERFORMED SATISFACTORY OPS CHECK PER AMM 33-51-00-715-075.
